# SDR QXEA200602084

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,367 hours, 26,354 cycles
- Engine: Pwa PW123D
- Engine time: 16,743 hours, 23,962 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2076, NR 1 AND NR 2 ENGINE MANUAL CAUTION LIGHTS ILLUMINATED.  MAINTENANCE RESET CIRCUIT BREAKER.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
